# SDR CALA2009122800771

- Difficulty date: December 28, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 63,203 hours, 14,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY EXIT SIGN AT LEFT FWD EMERGENCY OVERWING EXIT HAS BULB INOPERATIVE.  REMOVED AND REPLACED BULBS IN EXIT SIGN, OPS CHECK GOOD IAW AMM 33-51-10.
